Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/543
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: A note on a boundary element method for the numerical solution of boundary value problems in isotropic inhomogeneous elasticity
Author: Clements, D.
Azis, M.
Citation: Journal of the Chinese Institute of Engineers, 2000; 23(3):261-268
Publisher: Chinese Inst Engineers
Issue Date: 2000
ISSN: 0253-3839
2158-7299
RMID: 0001000720
DOI: 10.1080/02533839.2000.9670545
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.